# SDR SWAA2022022844556

- Difficulty date: December 18, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 21,586 hours, 9,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CENTER THRESHOLD IS CRACKED. / REPAIRED AFT CARGO DOOR CENTER THRESHOLD ON BACK SHOP WORK ORDER 38723-1600-0001 REMOVED AND REINSTALL CENTER THRESHOLD IAW AMM 53-11-02-420-801
